Hi dear user! I am glad that you have been diagnosed finally. Fatigue can be due to various causes which may also include bad lifestyle habits, poor diet, lack of exercise, drug side effects, hormonal issues like thyroid gland dysfunction, age and other underlying health issues. I would be a good idea to check the lifestyle, hydration status and diet and then seeing the doctor to rule out hormonal issues, anemia, etc. Focusing on your question, side effects of Inosine is not very well known so far, but it is naturally found in the body and the lab preparation is used as medicine which is a very new discovery and is known to help in nerve nourishment and functions that may be due to injury to spinal cord or the brain, however, it is known to aggravate the symptoms of gout i.e. increase joint pain in patients of gout. The other medication i.e. Herbal equilibrium is a herbal medication and is usually used for menopausal symptoms and may cause skin rash or other symptoms of allergy like flu or stomach irritation due to allergy (if any) to herbal components present in it. There are usually less studies available on herbal medications due to its non-prevalent use. I hope that answers the query! Do feel free to write further!